Fractional variational iteration method for fractional initial-boundary value problems arising in the application of nonlinear science


KHAN Y., FARAZ N., YILDIRIM A. , WU Q.

COMPUTERS & MATHEMATICS WITH APPLICATIONS, vol.62, no.5, pp.2273-2278, 2011 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 62 Issue: 5
  • Publication Date: 2011
  • Doi Number: 10.1016/j.camwa.2011.07.014
  • Title of Journal : COMPUTERS & MATHEMATICS WITH APPLICATIONS
  • Page Numbers: pp.2273-2278

Abstract

In this paper, we suggest a fractional functional for the variational iteration method to solve the linear and nonlinear fractional order partial differential equations with fractional order initial and boundary conditions by using the modified Riemann-Liouville fractional derivative proposed by G. Jumarie. Fractional order Lagrange multiplier has been considered. Solution has been plotted for different values of alpha. (C) 2011 Elsevier Ltd. All rights reserved.